A member asked:

I keep getting the hiccups after taking oxycodone 15mg. is this bad?

A doctor has provided 1 answer
Dr. Balminder Mangat answered

Specializes in

Hic !: Yes Mam, beside discomfort and unpredictability of hick ,hick it means your Phrenic Nerve is playing some role in it. It is said one Pope had such hiccups, now I wonder, if for similar reasons He got relief from Thorazine (chlorpromazine). probably fell asleep. for temporary relief try " Brach's " candy. It however will be way much better, were you to give up this drug and Run, Baby Run.. Endorphines !!

Answered 7/12/2014

3.9k views

Thank

Related Questions

A member asked:

Anything bad can happen if i taking oxycodone in combination with dilantin?

4 doctors weighed in across 2 answers

A member asked:

Can you get high from taking hydrocodone or oxycodone?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...